Lancaster EPrints

Estimates of US monetary policy rules with allowance for changes in the output gap

Venetis, I A and Peel, D and Paya, I (2004) Estimates of US monetary policy rules with allowance for changes in the output gap. Applied Economics Letters, 11 (10). pp. 601-605. ISSN 1350-4851

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Applied Economics Letters
Subjects: UNSPECIFIED
Departments: Lancaster University Management School > Economics
ID Code: 44022
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:09
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 18:56
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/44022

Actions (login required)

View Item